# SDR WTAA950270

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 723
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Connector
- Condition: Loose
- Location: Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SFO - LEFT AIR OFF LIGHT ILLUMINATED DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  DEFERRED LT FLOW CONTROL VALVE PER MEL 21-2.  AIRCRAFT RETURNED TO SERVICE.  FAT MAINTENANCE SUBSEQUENTLY CLEARED DEFERRED ITEM WITH THE REPLACEMENT OF THE CANNON PLUG ON THE LEFT ENGINE 4 PSI SWITCH, P/N 1103P0648.  SYSTEM OPERATIONAL CHECK NORMAL.  (M)
